Symmetry, Integrability and Geometry: Methods and Applications (SIGMA)

SIGMA 13 (2017), 031, 14 pages      arXiv:1505.06579
Contribution to the Special Issue on Recent Advances in Quantum Integrable Systems

Zamolodchikov Tetrahedral Equation and Higher Hamiltonians of $2d$ Quantum Integrable Systems

Dmitry V. Talalaev
Geometry and Topology Department, Faculty of Mechanics and Mathematics, Moscow State University, Moscow, 119991 Russia

Received January 17, 2017, in final form May 13, 2017; Published online May 22, 2017

The main aim of this work is to develop a method of constructing higher Hamiltonians of quantum integrable systems associated with the solution of the Zamolodchikov tetrahedral equation. As opposed to the result of V.V. Bazhanov and S.M. Sergeev the approach presented here is effective for generic solutions of the tetrahedral equation without spectral parameter. In a sense, this result is a two-dimensional generalization of the method by J.-M. Maillet. The work is a part of the project relating the tetrahedral equation with the quasi-invariants of 2-knots.

Key words: Zamolodchikov tetrahedral equation; quantum integrable systems; star-triangle transformation.

pdf (473 kb)   tex (139 kb)


  1. Baxter R.J., Exactly solved models in statistical mechanics, Academic Press, Inc., London, 1982.
  2. Bazhanov V.V., Sergeev S.M., Zamolodchikov's tetrahedron equation and hidden structure of quantum groups, J. Phys. A: Math. Gen. 39 (2006), 3295-3310, hep-th/0509181.
  3. Carter J.S., Jelsovsky D., Kamada S., Langford L., Saito M., Quandle cohomology and state-sum invariants of knotted curves and surfaces, Trans. Amer. Math. Soc. 355 (2003), 3947-3989, math.GT/9903135.
  4. Crans A.S., Lie 2-algebras, Ph.D. Thesis, University of California, 2004, math.QA/0409602.
  5. Faddeev L.D., Reshetikhin N.Yu., Takhtajan L.A., Quantization of Lie groups and Lie algebras, in Algebraic Analysis, Vol. I, Academic Press, Boston, MA, 1988, 129-139.
  6. Hietarinta J., Permutation-type solutions to the Yang-Baxter and other $n$-simplex equations, J. Phys. A: Math. Gen. 30 (1997), 4757-4771, q-alg/9702006.
  7. Kashaev R.M., On discrete three-dimensional equations associated with the local Yang-Baxter relation, Lett. Math. Phys. 38 (1996), 389-397, solv-int/9512005.
  8. Kashaev R.M., Korepanov I.G., Sergeev S.M., The functional tetrahedron equation, Theoret. and Math. Phys. 117 (1998), 1402-1413, solv-int/9801015.
  9. Korepanov I.G., Sharygin G.I., Talalaev D.V., Cohomologies of $n$-simplex relations, Math. Proc. Cambridge Philos. Soc. 161 (2016), 203-222, arXiv:1409.3127.
  10. Korepanov I.G., Sharygin G.I., Talalaev D.V., Cohomology of the tetrahedral complex and quasi-invariants of 2-knots, arXiv:1510.03015.
  11. Maillet J.-M., Lax equations and quantum groups, Phys. Lett. B 245 (1990), 480-486.
  12. Maillet J.-M., Nijhoff F., Integrability for multidimensional lattice models, Phys. Lett. B 224 (1989), 389-396.
  13. Zamolodchikov A.B., Tetrahedra equations and integrable systems in three-dimensional space, Soviet Phys. JETP 52 (1980), 325-336.
  14. Zheglov A.B., Osipov D.V., On some problems associated with the Krichever correspondence, Math. Notes 81 (2007), 467-476, math.AG/0610364.

Previous article  Next article   Contents of Volume 13 (2017)